# SDR CA980407019

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: 9321921045
- Condition: Sheared
- Location: Wow Shaft
- Part time: 1,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED AIR GROUND WARNING AFTER TAKEOFF.  PILOT RESET CIRCUIT BREAKERS AND EVERYTHING RETURNED TO NORMAL.  UPON RETURN TO MAIN BASE, MAINTENANCE NOTICED PORT WEIGHT ON WHEEL TARGET SHAFT BOLT SHEARED.  BOLT WAS REPLACED AND AIRCRAFT PUT ON JACKS AND CHECKED SERVICEABLE.  SUBMITTER STATES THIS IS THE SECOND TIME THEY HAVE A FAILURE OF THIS BOLT.  BOLTS SENT TO MANUFACTURER FOR INVESTIGATION.
